Share this:

Prystiq causing brain zapping

Posted by @ljc747 in Brain & Nervous System, Jul 5, 2012

Any advice? I want the zapping to stop! With the help of my psychiatrist I switched to Effexor and now3months later have been no Effexor for 1week. There is no let up on the zaps and anxiety and depression is out of control! HELP please! I have done research on the Internet and they seem to not know what to do. I feel trapped and almost hopeless.

Tags: mental health


Posted by @china, Jul 6, 2012

hey when my medicine is changed I feel the same. It goes way okay


Posted by @amberpep, Jul 21, 2012

I've been on Pristiq for about a year now (along with several other meds.) and at one point when I had a breakdown and landed in the hospital (just for 1 day as they did not consider me suicidal), the Psychiatrist there gave me Abilify. I know EXACTLY what you're talking about when you say "brain zapping." It was absolutely awful and I want it to stop. I called my own Psychiatrist the next day and he immediately told me to stop it, and come in to see him. I'm very sensitive to all meds. and have to be very careful to take just small amounts and build up. I know what you mean though by brain zapping ..... it's very scary..
Do take care ...... Barb


Posted by @cappick, Oct 29, 2012

I would also like to speak with you and others who are on pristiq. I am currently being weaned off of it, and it is a hellish nightmare. I have been on other depression meds, but this is the worst with withdrawal symptons!! I also like you have the brain fuzzies, as I call them. I have been on 100mg. For five years. I have been weaned to 50mg. For the past two and a half weeks. On this past Thursday, I had some biopsies on my thyroid. Driving home with my husband I got such severe, severe nausea, light headed ness, and profuse sweating!!! My husband said it was because of the procedure. I know it was withdrawal from the pristiq, as this had happened to me before. Two years ago, I had my shoulder replaced. Long story short I thought they were giving me all of my meds, but came home and experienced these symptons and more. A few days later I was re- admitted to the hospital. They thought that the symptons were caused by the surgery. ( giving me antibiotics too quickly in the Or. It took a few more days to find out that they weren't giving me my pristiq then or before. I thought there was a generic that they were giving me. Only to find out online there was no generic for this drug. We also looked up the withdrawal symptons, which was extreme nausea, diarrhea, shakes, dizziness ,headaches and manic like feelings and I could not stop crying.
I am now battling some , if not all of these once again. But it will be worth getting off this med. once and for all. Would like to hear from you and others re: this med.
I apologize for the length of this post, but once I get going on this med. I can't stop !!!!! Thanks for any input! Cap Pick

Please login or become a member to post a comment.